Show simple item record

AuthorGellert, Lauradc.contributor.author
AuthorSanyal, Ramandc.contributor.author
Date of accession2018-12-20T08:43:33Zdc.date.accessioned
Available in OPARU since2018-12-20T08:43:33Zdc.date.available
Date of first publication2017dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleOn degree sequences of undirected, directed, and bidirected graphsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Optimierung und Operations Researchuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1016/j.ejc.2017.04.002dc.identifier.doiExternal
Source - Title of sourceEuropean Journal of Combinatoricssource.title
Source - Place of publicationElseviersource.publisher
Source - Volume64source.volume
Source - Year2017source.year
Source - From page113source.fromPage
Source - To page124source.toPage
Source - ISSN0195-6698source.identifier.issn
Source - eISSN1095-9971source.identifier.eissn
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000404000000007uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record